# SDR USAA2012013100006

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,541 hours, 16,215 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 7420
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FLIGHT ATTENDANT FIRE EXTINGUISHER HAS LOW PRESSURE.  MAINTENANCE REPLACED WITH SERVICEABLE EXTINGUISHER.
